DOI 10.1016/s0261-5614(97)80028-3
Acute beriberi following liver transplantation.
Аннотация
Patients scheduled for orthotopic liver transplantation (OLT) undergo extensive routine preoperative cardiac assessment. We describe a 32-year-old male who underwent uneventful OLT for endstage liver failure on the basis of chronic hepatitis C and alcoholism. Despite a normal preoperative cardiac workup, the patient developed acute pulmonary edema on the second postoperative day. A diagnosis of beriberi was entertained and confirmed by (1) the thiamine diphosphate effect and (2) the dramatic response to intravenous thiamine. Possible precipitating factors are described. Thiamine, which has no significant toxicity, should probably be routinely supplemented in all patients undergoing OLT, especially those with a previous history of alcohol abuse.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.